MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id#: (b)(4).
 
Event or Problem Description
It was reported that after approximately six days of intra-aortic balloon (iab) therapy, a "gas gain in iab circuit" alarm occurred.Verified from the logs that indeed on (b)(6) 2024, 4:33 am, the machine did prompt it.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9 (return to manufacture date), e1 (event site email), g1 (contact person ¿ mfg site) g3, g6, g7, h2, h3, h6 (type of investigation,investigation findings, investigation conclusions), h11.Corrected fields: b5, h6 (health effect ¿ clinical code, health effect ¿ impact codes).The iab was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter and between the catheter and the sheath.The returned sheath was over the catheter and partially covering the rear portion of the balloon.The returned sheath was not a maquet product.The pressure tubing was also returned.An underwater leak test of the balloon, catheter, y-fitting, extracorporeal and pressure tubing was performed and a leak was detected on the membrane approximately 1cm from the rear seal measuring 0.013cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Complaint id: (b)(4).
 
Event or Problem Description
It was reported that after approximately six days of intra-aortic balloon (iab) therapy, a "gas gain in iab circuit" alarm occurred.Verified from the logs that indeed on 12nov2024, 4:33 am, the machine did prompt it.

Brand Name
LINEAR 7.5FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
henry pena
15 law drive
fairfield, NJ 07004
MDR Report Key20836142
Report Number2248146-2024-0000752
Device Sequence Number21017382
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557(10)3000378304(17)270417(11)240417
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Device Lot Number3000378304
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown